MathSciNet Relay Station
MathSciNet bibliographic data
MR2485425 32V40
Ebenfelt, Peter; Lamel, Bernhard; Zaitsev, Dmitri Degenerate real hypersurfaces in $\Bbb C\sp 2$ with few automorphisms. Trans. Amer. Math. Soc. 361 (2009), no. 6, 3241–3267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement